67.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen and womb thickening!

5 REPLIES 5
Vgrady76
Member

Re: Tamoxifen and womb thickening!

Yes,  I just want some answers, and some reassurance that it's going to be ok, I'm so p***ed off, thought I was getting back to normal and now this right before Christmas, I'm totally fed up x

 

 

Vgrady76
Member

Re: Tamoxifen and womb thickening!

Thank you soo much for your reply, it's nice knowing I'm not alone, just very frustrated that a drug that keeps BC away, can cause so many other problems elsewhere x

Kiki2
Member

Re: Tamoxifen and womb thickening!

I also had problems with womb thickening as a result of tamoxifen, investigations were done including a hysteroscopy where they put a camera into the womb, and they removed some polyps, but though this happened twice the results were always clear, so try not to panic, I’m sure they will check it out and reassure you. There are quite a few discussions about this on the forum elsewhere as I took part in a discussion with others at the time. 

Hope you get some answers (good ones) soon! Best wishes, Nicola

Jobey68
Member

Re: Tamoxifen and womb thickening!

Tamoxifen can cause the womb lining to thicken so please don’t assume it’s something more sinister than it is, I know that’s easier said than done but many women have these symptoms while they are taking it, my experience was similar to yours, no periods initially but they returned irregular and so heavy, often going on for weeks and varying shades of brown and red! I had other issues with my joints which led me to stop taking it after almost 3 years and although I didn’t have any investigations on my womb that was over 2 years ago and things have returned to normal now. 
Heres hoping you get some reassurance on Monday and can get back to enjoying Christmas Xx 

Dorabel
Member

Re: Tamoxifen and womb thickening!

Sometimes feels like cancer never lets go!  I’m so sorry you have had this development and I hope things go well.  Must be devastating to be going through yet more treatment (and its aftermath).

 

I hope people are sympathetic.  With some, you’d think cancer was like a stubbed toe - painful at the time but all over now isn’t it?

 

Hugs

Vgrady76
Member

Tamoxifen and womb thickening!

Hi, dont know if I'm posting in the right place, but here goes....June 2018 diagnosed ER+/PR+, Her-2 Neg BC, stage 2 grade 2, WLE+Radiotherapy, September 2018 started Tamoxifen periods stopped straight away.

...All going well, fast forward to April/May 2019, periods started to come back spotting here and there brownish in colour then dark red, some times they were very dark,, they were quite light at first, but started to get heavier, they were irregular a little bit of a pattern was forming, then beginning of December no pattern , I was on more than I was off, anyway, went to GP, had pelvic ultrasound, all fine except womb thickening, what's that all about!...so now I've been fast tracked with 2 week referral, an now have appointment at gynecology dept at hospital on Monday morning, I'm absolutely petrified, oh I'm 43yrs so still very premenopausal, kind words please my nerves are shocking xx